# SDR MWEA001236

- Difficulty date: December 8, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 42,040 hours, 14,837 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Indicator
- Part number: 4057800901
- Part serial: 89020572
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE-OFF ROLL, F/O'S AIRSPEED INDICATOR FLAGGED.  --  REMOVED AND REPLACED F/O'S AIRSPEED INDICATOR.
